I can down with a bad case of the flu last week. It affected my breathing because of my asthma. I used my nebulizer several times to clear my lungs and now my lungs really burn and hurts to breathe in. It has been 4 days since and they don't seem to be getting better. Can you damage your lungs with too much albuterol? I am also currently taking predisone.
No, Albuterol is a safe inhaler and can be taken in multiple times, especially when the symptoms are very severe.
Your chest discomfort and pain is probably associated with inflammatory response to the viral infection. Taking anti inflammatory medications like advil or motrin and antihistamines like Benadryl would be very effective to relieve your symptoms.
In case you have any doubts or apprehensions about albuterol, you can consult your doctor for proper counselling and advice.
Asthma is a chronic lung disease characterized by inflammation and spasm of the airways. Albuterol inhalation is generally used to treat or prevent bronchospasm in people with reversible obstructive airway disease. Albuterol is also used to prevent exercise-induced bronchospasm. Asthma Cure is possible with ALCAT.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Asthma , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.